# SDR SWAA2021081713037

- Difficulty date: February 1, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 45,651 hours, 31,158 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140AF IS CORRODED ALONG EDGES ON TOP. / EVALUATED DAME ON FLOOR PANEL 140AF. FOUND TOTAL DAMAGE LENGTH TO BE GREATER THEN 20'. DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-1. FABRICATED NEW PANEL 140AF PER AMMM 25-52-01-201-801.
